Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 10, Pages 1551–1557 (Mi zvmmf3567)  

Exact solutions of equations of the nonlinear diffusion of a magnetic field

S. M. Ponomarev

Moscow

Full text: PDF file (708 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:5, 177–181

Bibliographic databases:

UDC: 517.958:533.9
Received: 02.03.1988

Citation: S. M. Ponomarev, “Exact solutions of equations of the nonlinear diffusion of a magnetic field”, Zh. Vychisl. Mat. Mat. Fiz., 28:10 (1988), 1551–1557; U.S.S.R. Comput. Math. Math. Phys., 28:5 (1988), 177–181

Citation in format AMSBIB
\Bibitem{Pon88}
\by S.~M.~Ponomarev
\paper Exact solutions of equations of the nonlinear diffusion of a magnetic field
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 10
\pages 1551--1557
\mathnet{http://mi.mathnet.ru/zvmmf3567}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=973209}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 5
\pages 177--181
\crossref{https://doi.org/10.1016/0041-5553(88)90028-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3567
  • http://mi.mathnet.ru/eng/zvmmf/v28/i10/p1551

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:133
    Full text:77
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021